Commentarii Mathematici Helvetici

, Volume 34, Issue 1, pp 227–248

Invariance of vector form operations under mappings

  • Alfred Frölicher
  • Albert Nijenhuis
Article

DOI: 10.1007/BF02565938

Cite this article as:
Frölicher, A. & Nijenhuis, A. Commentarii Mathematici Helvetici (1960) 34: 227. doi:10.1007/BF02565938
  • 21 Views

Copyright information

© Birkhäuser Verlag 1960

Authors and Affiliations

  • Alfred Frölicher
    • 1
    • 2
  • Albert Nijenhuis
    • 1
    • 2
  1. 1.Université de FribourgFribourgSwitzerland
  2. 2.University of WashingtonSeattleU.S.A.